Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
iHateAcneSoMuchPleaseHelp

I don't know what to do.... benzohl Peroxide and Retinol

Recommended Posts

I have been using retinol cream for 2 months now and I am really not sure how is my skin responding.

People said there would be a "purging-phrases", and the symptoms of which match what I was experiencing. I thought it was working.

Then I found out that the product that I have been using is a fake brand (I got it from amazon.co.uk) and amazon removed the product from the stock completely. i stopped using that brand but my acne is now worse.

Right now I am back to the benzohl peroxide and retinol regimen. benzohl peroxide got rid of my acne once but my acne came back after 5 months.

I am not sure what I need to do. When i cut back sugar, more acne. People then say it is purging. But my acne is still not any better. When i have more acne because of anything some people will always say it is purging.

There is so much contradicting information on the internet aand I don't know what to trust and what to do. Is diet related to acne? Does retinol work? Will your skin become resistant to benzohl peroxide? Is it possible that some acne simply cannot be cured or prevented as they are caused by your genes? (some relatives of mine had acne and it just disappeared at a certain point without them doing anything). Is it healthy to not eat any sugar? (really?  not even a little bit?)

I have so  many questions about acne but I can never find a unamimous answer for any of them. I don't know what to do with my life. People always say don't let your acne define you, it is so easy to say big words like that but the question is how? I am getting depressed because of acne and I really need someone. :(

Share this post


Link to post
Share on other sites

I messed around with OTC products for years before I realized resistance was futile. I decided to go thermonuclear with Accutane. It worked but it took many months before I was 95% clear. Side effects were tolerable. 

Edited by minnesotaDYO

Share this post


Link to post
Share on other sites

Accutane is extreme and most people with acne try hard to avoid it. Have you asked a GP for help (they can maybe do a hormon test to see whats going on) or thought about seeing a dermatologist? I know its expensive but I also know how mentally hard it is to suffer with acne. Hang in there.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×